# SDR UALA2013013000554

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 79,717 hours, 22,960 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS A SCRAPING METAL SOUND WHEN BEGINNING TO OPEN DOOR FROM INSIDE. DOOR GUST LOCK VERY DIFFICULT TO UNLOCK. REPLACED HOLD OPEN LOCK ROTARY SNUBBER. REPLACED DR 1L SPRING CYL COUNTER BALANCE PER MM. INSPECTED SHAFT FOR SNUBBER AND UPPER HINGE SHAFT AND BEARINGS INSTALLATION.
